Weekly Television and Radio Programming Schedule

Weekly Television and Radio Programming Schedule

*All times Pacfic unless otherwise noted.

Raiders Gameday (1 hour)

FOX5 Las Vegas (KVVU)

  • Every Gameday – 11:00pm

Reno (KNSN)

  • Day after game at 9:00am, 12:00pm and 3:00pm

Los Angeles (KTLA)

  • Mondays – 12:05am-1:05am
  • Monday, 9/13 at 2:35am (Week 1)
  • Monday, 10/4 at 2:35am (Week 4)
  • Thursday, 11/25 at 2:35am (Week 12)
  • Saturday, 12/18 or Sunday 12/19 TBD (Week 15)

San Francisco Bay Area (KRON)

  • Sunday, 9/12 – 11:00pm-12:00am

Salt Lake City (KTVX)

  • Sundays – 2:00-3:00am

Honolulu (KHON)

  • Sundays – 12:05am HT

Bakersfield (KGET)

  • Sundays – 12:30am

Alaska

  • Saturdays – 4:00pm

Raiders: Talk of the Nation (30 minutes)

ABC13 Las Vegas (KTNV)

  • Saturdays – 8:30pm-9:00pm

The Silver & Black Show (30 minutes)

CBS8 Las Vegas (KLAS)

  • Saturdays – 4:00pm-4:30pm

Reno (KNSN)

  • Fridays - 6:00pm, 11:00pm
  • Saturdays – 7:30am-8:00am, 4:00-4:30pm, 8:00pm-8:30pm, 11:00pm-11:30pm
  • Sundays – 8:00am-8:30am

Los Angeles (KTLA)

  • Sundays – 12:05am-12:35am
  • Saturdays – 12:05am-12:35am

San Francisco Bay Area (KRON)

  • Saturdays – 11:30pm-12:00am

Salt Lake City (KTVX)

  • Saturdays – 2:05-2:35am

Honolulu (KHII)

  • Saturdays – 7:30pm-8:00pm HT

Bakersfield (KGET)

  • Saturdays – 4:30pm-5:00pm

Alaska

  • Saturdays – 5:00pm

Behind the Shield (30 minutes)

Las Vegas (NBC)

  • Sundays - 9:30pm-10:00pm

Raiders Pregame Live (30 minutes)

CBS8 Las Vegas (KLAS)

  • Sundays – 8:00am-8:30am

Broadcasting Talent

Advertising